Shaping Tomorrow's Healthcare: Crafting the Future Together in 2024

2024 CAHIP-IE SYMPOSIUM

Tuesday, May 21st 2024

MORNING SESSIONS	<u>5</u>	
7:00 – 10:00 AM	Registration is Open	Upper Concourse
7:00 – 8:30 AM	Breakfast	Exhibit Hall C
7:00 – 8:30 AM	Exhibit Hall is Open	Exhibit Hall D
8:30 – 8:45 AM	Welcome and Opening Ceremony Opening Remarks: David Johnston, CAHIP-IE Symposium Chair/President-Ele & Henry Romero CAHIP-IE President	Exhibit Hall C ect
8:45 – 9:45 AM	Is Mental Health Parity Working? Mental Health & Substance Use Disorder Advocacy for Brokers (CE #387937– 1hr.) Speaker: Dede Kennedy, President, Beneassist Health Insurance Services	Exhibit Hall C
9:45 – 10:45 AM	Annual Legislative Review 2023-2024 (CE #390529 - 1hr) Speaker: Faith Borges	Exhibit Hall C
10:45 – 11:00 AM	TBD Titanium Sponsor/Corporate Partners Speaks Speaker:	Exhibit Hall C
11:00 – 11:15 AM	Impact Partner Introductions	Exhibit Hall C
11:15 – 1:00 PM	Lunch Exhibit Hall OPEN	Exhibit Hall C & D
AFTERNOON SESSIO	NS_	
1:00 – 2:00 PM	KEYNOTE PRESENTATION: Why Won't Single Payer Die? Keynote Speaker: Mike Morrell, former CA State Senator	Exhibit Hall C
2:00 – 3:00 PM	Helping Seniors Maximize Their Drug Plan Options (CE #390540 - 1hr) Speaker: Maggie Stedt, Stedt Insurance	Exhibit Hall C
3:00 – 4:00 PM	Fast Flash Compliance Tips (CE #385668 - 1hr Word & Brown) Speaker: Rene Gonzalez, Compliance Analyst Team Lead for Word & Brown	Exhibit Hall C
4:00 – 4:15 PM	Closing Remarks Sponsor Recognition Membership Announcement Grand Prize Exhibitor and Raffle Prizes *MUST BE PRESENT TO WIN*	Exhibit Hall C